# SDR FDEA201207312768

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757236
- Aircraft serial: 25131
- Aircraft time: 41,873 hours, 15,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY EXIT LIGHT STAYS ILLUMINATED WITH DOOR ARMED AND DISARMED.  RESET CIRCUIT BREAKERS AND PERFORMED OPS CHECK IAW MM 33-51-00-5.  OPS CHECKED GOOD.
